Preprint-Server of the SFB 343

"Diskrete Strukturen in der Mathematik"

Directions for use

1989 1990 1991 1992 1993 1994 1995 1996 1997 1998 1999 2000 2001


Preprintreihe 1993


93-001   Peter Eichelsbacher, Matthias Löwe           
         Large deviation principle for m-variate
         von Mises-statistics and U--statistics 

93-002   D. Burghelea, Z. Fiedorowicz, W. Gajda           
         Power maps and epicyclic spaces 

93-003   Ingo Althöfer           
         Small Integral Flows Need Only Sparse Networks   

93-004   Ingo Althöfer                                 
         On Sparse Approximations to Randomized 
         Strategies and Convex Combinations
         revision: June 1993

93-005   Hendrik Chaltin           
         Fairly faithful representations of Coxeter's groups 
         $((l,m,n;p))$ in $PGL_2(K)$ and $(P)SL_3(K)$   

93-006   Viacheslav V. Nikulin           
         On the Topological classification of Real Enriques Surfaces   

93-007   Rajendra Bhatia, Ludwig Elsner
         The Hoffman--Wielandt Inequality in Infinite Dimensions  
         Proceedings of the Indian Academy of Sciences,
         Mathematical Sciences 104, no. 3, 483-494 (1994) 

93-008   Rudolf Ahlswede, Ning Cai           
         On POS Partitions and Hypergraph Products

93-009   Manfred Hartl           
         On Polynomiality Properties of Group Extensions   

93-010   Sergey A. Ovsienko           
         Generic Representations of Free Bocses   

93-011   Gerd M. Krause           
         Bounds for the Variation of Matrix Eigenvalues 
         and Polynominal Roots
         Linear Algebra Appl. 208/209, 73-82 (1994)
93-012   Claus Michael Ringel           
         The braid group action on the set of exceptional 
         sequences of a hereditary algebra 

93-013   Walter A. Deuber, Wolfgang Thumser             
         A Combinatorial Approach to Complexity Theory
         via Ordinal Hierachies
         revision: Nov. 1993
         Probability and Computing (1994) 3, 177-190

93-014   H.-G. Carstens, E. Steffen          
         Constructions of Regular Graphs   

93-015   L. Elsner, C. He           
         Perturbation and Interlace Theorems 
         for the Unitary Eigenvalue Problem
         Linear Algebra Appl. 188/189, 207-229 (1993)
93-016   Rudolf Scharlau           

93-017   Lutz Dümbgen                                  
         New Tests for Principal Components
         Journal of Multivariate Analysis, Vol. 52, No. 2 (2. Februar 1995) 
         "Likelihood Ratio Tests for Principal Components"

93-018   Rudolf Ahlswede, Ning Cai          
         On Edge-Isoperimetric Theorems for Uniform Hypergraphs   

93-019   Rudolf Ahlswede, Ning Cai           
         Models of multi-user write-efficient memories
         and general diametric theorems

93-020   Ludwig Elsner           
         Perturbation theorems for the joint spectrum 
         of commuting matrices
         Linear Algebra Appl. 208/209, 83-95 (1994)
93-021   Eckhard Steffen           
         Construction of Cubic Bridgeless and Nowhere-Zero 
         5-Flow Graphs
93-022   A. Blokhuis, Klaus Metsch, G.E. Moorhouse, 
         Rudolf Ahlswede, Sergej L. Bezrukov          
         On Partitioning the n-Cube into Sets
         with Mutual Distance 1

93-023   J.-M. Brochet, Reinhard Diestel                
         Normal trees orders for infinite graphs

93-024   Walter A. Deuber      

93-025   R. Ahlswede, L.A. Bassalygo, M.S. Pinsker      
         Binary Constant Weight Codes Correcting Localized Errors 
         and Defects

93-026   R. Ahlswede, L.H. Khachatrian      
         On External Sets Without Coprimes

93-027   R. Ahlswede, L.H. Khachatrian        
         Towards Characterising Equality in Correlation Inequalitites

93-028   Gennadi A. Noskov      
         Bieri-Strebel Invariant and Homological Finiteness 
         Properties of Metabelian Groups

93-029   V. Bentkus, F. Götze         
         Minimal Moment Assumptions in Berry-Ess\'een Theorems
         for U-statistics

93-030   R. Ahlswede, N. Cai, U. Tamm      
         Communication Complexity in Lattices

93-031   Heinz-Georg Quebbemann       
         Modular Lattices in Euclidean Spaces

93-032   Adam Jakubowski      
         Minimal conditions in $p$--stable limit theorems II

93-033   Y.A. Drozd, V.M. Futorny, S.A. Ovsienko        
         Harish-Chandra Subalgebras and Gelfand-Zetlin Modules

93-034   Manfred Hartl       
         The nonabelian tensor square of groups of class 2

93-035   Nikolai A. Vavilov       
         Do it Yourself Structure Constants for Lie Algebras 
         of Types $E_l$

93-036   R. Ahlswede, L.A. Bassalygo, M.S. Pinsker      
         Localized Random and Arbitrary Errors in the Light 
         of AV Channel Theory

93-037   R. Ahlswede, N.Cai      
         Incomparability and Intersection Properties of 
         Boolean Interval Lattices and Chain Posets

93-038   R. Ahlswede, N. Cai        
         Cross-Disjoint Pairs of Clouds in the Interval Lattice

93-039   Wolf-Jürgen Beyn       
         On smoothness and invariance properties
         of the Gauss-Newton method
         Numerical Functional Analysis and Optimization 14,
         no. 5-6, 503-514 (1993)

93-040   Xiao Jie       
         Generic modules over the quantum group $U_t(sl(2))$ 
         at $t$ a root of unit

93-041   Gerhard Schiffels                              
         Orderings and Algorithms in Commutative Algebra
         Afrika Mathematika, Ser. 3, Vol. 2 (1993), 79-101

93-042   R. Ahlswede, L.H. Khachatrian
         Classical Results on Primitive and Recent Results on
         Cross-Primitive Sequences

93-043   R. Ahlswede, L.H. Khachatrian
         Optimal Pairs of Incomparable Clouds in Multisets

93-044   W. A. Deuber, N. Hindman, I. Leader, H. Lefmann
         Infinite Partition Regular Matrices

93-045   Bernd Stellmacher
         A characteristic Subgroup of $\sum_4$-free Groups

93-046   Lino Di Martino, Nikolai Vavilov               
         (2,3)-Generation of SL(n,q). I. (2,3)-Generation
         of SL(n,q). II.

93-047   L. Elsner
         The Generalized Spectral Radius Theorem. 
         An Analytic--Geometric Proof
         Linear Algebra Appl. 220, 151-160 (1995)

93-048   Peter Eichelsbacher                            
         Some Aspects in Large Deviations

93-049   R. Ahlswede, L.H. Khachatrian
         Density Inequalities for Sets of Multiples

93-050   Michael Weiss
         Orthogonal Calculus I

93-051   Michael Weiss
         Orthogonal Calculus II

93-052   Teimuraz Pirashvili
         On Leibniz Homology

93-053   Ron Aharoni, Martin Loebl
         Strongly Perfect Infinite Graphs

93-054   Manfred Hartl
         Polynominal maps and the third augmentation quotient 
         of the integral group ring

93-055   Peter Abramenko, Mark Ronan
         A characterization of twin buildings by twin apartments

93-056   Vladimir V. Ulyanov                            
         On Gaussian Measure of Balls in H

93-057   L.Elsner, L. Friedland                         
         Variation of the Discret Eigenvalues of Normal Operators
         revision: 4.11.93
         Proceedings of the American Mathematical Society 123,
         no.8, 2511-2517 (1995)

93-058   L. Elsner                                      
         Infinite Products and Paracontracting Matrices

93-059   L. Elsner, C. He, V. Mehrmann                  
         Minimizing the Condition Number of a Positive
         Definite Matrix by Completion
         Numerische Mathematik 69, no. 1, 17-23 (1994)

93-060   Rudolf Ahlswede, Levon H. Khachatrian 
         Number Theoretic Correlation Inequalities for
         Dirichlet Densities

93-061   F. Götze, H.R. Kuensch                        
         Second order correctness of the blockwise
         bootstrap for stationary observations

93-062   Claus Michael Ringel 
         PBW - Bases of Quantum Groups

93-063   Jens Voss 
         Rank-2-Amalgams with Dihedral Groups as Residues

93-064   Peter Dräxler                                 
         Generalized one-point extensions

93-065   Mazorchuk V. S.
         On the Stucture of an alpha-stratified 
         generalized Verma Module over Lie Algebra sl(n,C)
         Manuscripta Math. 88 (1995), 59-72

93-066   R. Ahlswede, Ning Cai, Zhen Zhang
         On interactive Communication

93-067   R.Aharoni R. Diestel                           
         Menger's Theorem for a countable source set

93-068   R. Ahlswede, Ning Cai, Zhen Zhang 
         Erasure, List and Detection Zero-Error Capacities
         for Low Noise and a Relation to Identification

93-069   Ingo Althöfer                                 
         Edge search in graphs and hypergraphs of bounded
         rank: average search length in the weighted case

93-070   Claus Michael Ringel
         The Hall algebra approach to quantum groups

93-071   L. Elsner and S. Friedland                     
         Singular values and doubly stochastic matrices
         Linear Algebra Appl. 220, 161-169 (1995) 

93-072   Christopher Parker, Gerhard Röhrle            
         Minuscule Representations

93-073   F. Götze, R. Zitikis                          
         Edgeworth expansions and Bootstrap for
         degenerate von Mises statistics

93-074   Rudolf Scharlau, Boris B. Venkov               
         The genus of the Barnes - Wall Lattice

93-075   R. Ahlswede, H. S. Haroutunian, L. H. Khachatrian
         Messy broadcasting in networks

93-076   Henning Krause                                 
         On the Four Terms in the Middle Theorem for
         almost split sequences

93-077   Yuri A. Drozd, Ghassan Aziz Noumi
         Maximal Orders in Lie Algebra sl(2)

93-078   Andrew A. Cylke
         Representations of quasioriented graphs

93-079   Peter Dräxler                                 
         Non-linear combinatorial vectorspace categories

93-080   Torsten Grotendiek, Matthias Löwe             
         On some Decision Models with Random Walks

Ergänzungsreihe 1993


E93-001  Ingo Althöfer  Sören  Perrey 
         Selective Search in Game Trees - An Algorithm 
         and Some Observations in a Stochastic Model

E93-002  Ekkehard Weineck                               
         Die Konvergenzrate von endlichen, reversiblen Markov-Prozessen
         mit Anwendungen auf das FKSW-Optimierungsverfahren

E93-003  Ingo Althöfer, Jörg Bültermann              
         Superlinear Period Lenghts in some Subtraction Games

E93-004  K. L. Rychkov, A. B. Ugol'nikov
         Two papers on the network and formula complexities

E93-005  Axel Rogat, Thomas Tesche
         The Gabriel quivers of the sincere simply
         connected algebras

Copyright © Lars Böker, Dirk Umbach . Universität Bielefeld, Fakultät für Mathematik, SFB 343. Bei Problemen bitte email an preprint@Mathematik.Uni-Bielefeld.DE. Letzte Änderung: 25.01.2002